# SDR USAASA03064

- Difficulty date: June 15, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Condition: Reads Low
- Location: Escape Slide
- Part time: 7,451 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CABIN INTERCOMMUNICATION DATA SYSTEM RED LIGHT ILLUMINATED FOR THE MID RIGHT SERVICE DOOR ESCAPE SLIDE INFLATION RESERVOIR.  MAINTENANCE REPLACED THE MID RIGHT SERVICE DOOR ESCAPE SLIDE INFLATION RESERVOIR.  BITE CHECKED OK.  (M)
